It is my 1st time on the forum. My daughter was diagnosed with asthma at 6 months old and has been on various inhalers and meds. She is now 5yrs old and takes seritide & salbutamol via a spacer. She also has montelucast which has recently been changed from the granules to the chewable tablet following her 2nd hospital admission of this year. She takes the montelucast every night and has done so since the age of 2-3yrs. She also has had many news and pred when her symptoms have worsened.
I know that every medication has side effects. However, she had a dentist appt today. The dentist stated that she has issues with the development of her teeth which is a likely side effect from the steroid treatment over the yrs. as a consequence of this he stated that she would be at high risk of tooth decay and dental problems as the tooth enamel is significantly reduced.
Was wondering if anyone can give me advice as how I can best help her. She needs her meds but equally needs teeth.
Many thanks in advance.